Follow
Edwin van Dam
Edwin van Dam
Professor of Mathematics, Tilburg University
Verified email at uvt.nl - Homepage
Title
Cited by
Cited by
Year
Which graphs are determined by their spectrum?
ER Van Dam, WH Haemers
Linear Algebra and its applications 373, 241-272, 2003
9302003
Developments on spectral characterizations of graphs
ER Van Dam, WH Haemers
Discrete Mathematics 309 (3), 576-586, 2009
2992009
Space-filling Latin hypercube designs for computer experiments
BGM Husslage, G Rennen, ER Van Dam, D Den Hertog
Optimization and Engineering 12, 611-630, 2011
2592011
Distance-regular graphs
ER Van Dam, JH Koolen, H Tanaka
arXiv preprint arXiv:1410.6294, 2014
2422014
Maximin Latin hypercube designs in two dimensions
ER Van Dam, B Husslage, D Den Hertog, H Melissen
Operations Research 55 (1), 158-169, 2007
2312007
Regular graphs with four eigenvalues
ER van Dam
Linear algebra and its applications 226, 139-162, 1995
1391995
Nonregular graphs with three eigenvalues
ER van Dam
Operations research, 1997
1001997
A new family of distance-regular graphs with unbounded diameter
ER van Dam, JH Koolen
Inventiones mathematicae 162 (1), 189-193, 2005
892005
Three-class association schemes
ER Van Dam
Journal of Algebraic Combinatorics 10, 69-107, 1999
861999
Nested maximin Latin hypercube designs
G Rennen, B Husslage, ER Van Dam, D Den Hertog
Structural and Multidisciplinary Optimization 41, 371-395, 2010
842010
The minimal spectral radius of graphs with a given diameter
ER van Dam, RE Kooij
Linear Algebra and its Applications 423 (2-3), 408-419, 2007
792007
Small regular graphs with four eigenvalues
ER van Dam, E Spence
Discrete Mathematics 189 (1-3), 233-257, 1998
771998
Graphs with few eigenvalues: an interplay between combinatorics and algebra
ER van Dam
651996
Spectral characterizations of some distance-regular graphs
ER Van Dam, WH Haemers
Journal of algebraic combinatorics 15, 189-202, 2002
632002
Some implications on amorphic association schemes
ER van Dam, M Muzychuk
Journal of Combinatorial Theory, Series A 117 (2), 111-127, 2010
622010
Strongly regular decompositions of the complete graph
ER Van Dam
Journal of Algebraic Combinatorics 17, 181-201, 2003
622003
Graphs with constant μ and μ
ER van Dam, WH Haemers
Discrete Mathematics 182 (1-3), 293-307, 1998
601998
Enhancement of sandwich algorithms for approximating higher-dimensional convex Pareto sets
G Rennen, ER Van Dam, D Hertog
INFORMS Journal on Computing 23 (4), 493-517, 2011
582011
On almost distance-regular graphs
C Dalfó, ER van Dam, MA Fiol, E Garriga, BL Gorissen
Journal of Combinatorial Theory, Series A 118 (3), 1094-1113, 2011
572011
Robustness of networks against viruses: the role of the spectral radius
A Jamakovic, RE Kooij, P Van Mieghem, ER van Dam
2006 Symposium on Communications and Vehicular Technology, 35-38, 2006
542006
The system can't perform the operation now. Try again later.
Articles 1–20